MathSciNet Relay Station
MathSciNet bibliographic data
MR647488 (84b:58081) 58F14 (34C20)
Martinet, Jean Normalisation des champs de vecteurs holomorphes (d'après A.-D. Brjuno). (French) [Normalization of holomorphic vector fields (after A.-D. Bryuno)] Bourbaki Seminar, Vol. 1980/81, pp. 55–70, Lecture Notes in Math., 901, Springer, Berlin-New York, 1981.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement